# SDR DALA109165523

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 75,383 hours, 31,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND CORROSION ON AFT CARGO DOOR THRESHOLD FLOOR SUPPORT FROM AFT EDGE OF DOOR TO FWD EDGE. REPAIRED IAW SRM 51-40-02, 51-20-01.
